# SDR F3LA2013053000864

- Difficulty date: May 16, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N921FR
- Make and model: Airbus A319-111
- Aircraft serial: 2010
- Aircraft time: 33,783 hours, 16,525 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Pin
- Part number: D5227917520200
- Condition: Binding
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT OUT OF SERVICE DUE TO C7 CHECK.  UNABLE TO DISARM LT EMERGENCY EXIT DOOR FROM INSIDE ACFT. REMOVED DOOR IN ARMED POSITION IAW AMM 52-21-00-710-003-A, STEP 4.A (2)1.  INSPECTED LATCH PIN RELEASE LEVER AREA FOR DAMAGE, NO DAMAGE WAS NOTED.  INSTALLED DOOR IAW AMM 52-21-11-400-001-A, STEP 4.A. PERFORMED OPS TEST OF THE UNLOCKING AND THE OPENING FROM THE CABIN IN THE ARMED MODE IAW AMM 52-21-00-710-003-A.  OPS TESTED GOOD.
